Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Convergence of Difference Methods for Initial and Boundary Value Problems with Discontinuous Data

Bruce Chartres and Robert Stepleman
Mathematics of Computation
Vol. 25, No. 116 (Oct., 1971), pp. 729-732
DOI: 10.2307/2004339
Stable URL: http://www.jstor.org/stable/2004339
Page Count: 4
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Convergence of Difference Methods for Initial and Boundary Value Problems with Discontinuous Data
Preview not available

Abstract

This paper extends the classical convergence theory for numerical solutions to initial and boundary value problems with continuous data (the right-hand side) to problems with Riemann integrable data. Order of convergence results are also obtained.

Page Thumbnails

  • Thumbnail: Page 
729
    729
  • Thumbnail: Page 
730
    730
  • Thumbnail: Page 
731
    731
  • Thumbnail: Page 
732
    732